# SDR AALA20100713DFW01

- Difficulty date: July 12, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 987 hours, 349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR RIGHT OVERWING EMERGENCY EXIT ESCAPE FLOOD LIGHT AFT OF THE RIGHT AFT OVERWING EXIT IS INOPERATIVE.  REPLACED LAMP THE EXTERIOR RIGHT OVERWING EMERGENCY EXIT ESCAPE FLOODLIGHT AFT OF THE RIGHT AFT OVERWING EXIT.  OPS CHECKED NORMAL.
